# SDR AALA202406039924

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737823
- Aircraft serial: 68107
- Aircraft time: 2,273 hours, 831 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO OPEN COCKPIT DOOR. ATTEMPTED KEYPAD ENTRY, IT DOES NOT MAKE SOUND WARNING HORN OR UNLOCK DOOR. LUBED FLIGHT DECK DOOR STRIKER LATCH ASSEMBLY AND OPERTIONAL CHECK GOOD. PER AMM 52-51.
